# SDR DALA2024091609011

- Difficulty date: September 10, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 28,394 hours, 11,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0553060) CORROSION ON FORWARD CARGO BAY R/H ZEE CHANNEL STA 500B - STA 500L STR 25R WL 158. REMOVED, FABRICATED AND INSTALLED SERVICEABLE R/H ZEE CHANNEL AT STA 500A TO 500L STR 25R WL 158 IAW B737-900 SRM 51-40-02-OG PROCEDURE & BOEING DRAWING # 143A7501.
